default-icon

Skin problem

I used cosmolite cream (steroid) for about 45 days before 2 years ago, after that my face becomes black. I visited to many dermatologist ,they provide me medicines, but that medicines does not work. What should I do . I become very helpless, I hate to go outside. What type of treatment should I take to get out from this problem.pls help me..
views-icons 72 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Roopakala
Ayurveda 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹150 for 24 hrs

It may be caused by allergy. Ayurveda facial with navara rice helps to reduce pigmentation of face. Use Kumkumadi taila for face massage daily Pigmentation will reduce skin becomes soft and smooth. if problem persists consult Ayurveda physicians near to you
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician Bangalore
Hello there...I can understand your concern. Firstly for what skin condition did you use cosmolite cream? Secondly what treatment did the dermatologist give you? It would have been better if you had posted a photo of these details. Because without those details, it is very difficult to advice you further. Kindly consult a dermatologist. They will see the details and councel you further.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO